# SDR 03FDEA02132

- Difficulty date: November 28, 2003
- Submitted: December 9, 2003
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11
- Aircraft serial: 48548
- Aircraft time: 38,083 hours, 8,812 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT POINT BORE CORRODED.  LT WING,  INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), OUTBOARD PIVOT POINT BORE CORRODED AREA REPAIR CARRIED OUT AS PER FEDEX EA 1-5750-73359 WINGS -TRAILING EDGE & TRAILING EDGE DEVICES - LT INBOARD FLAP HINGE BRACKET REPAIR.
